# SDR 2003FA0001111

- Difficulty date: October 15, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 0332204204
- Condition: Failed
- Location: Mlg
- Part time: 1,044 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING AN EMERGENCY GEAR EXTENSION, PERFORMED DURING A ROUTINE INSPECTION, SYSTEM WOULD NOT OPERATE.  FAULT DETERMINED TO BE FAILED RELAY FOR HYDRAULIC CONTROL.  PROBABLE CAUSE, TO MUCH LOAD FOR RELAY.  MANUFACTURER CONTACTED AND MANUFACTURER STATED THAT A SB IS UNDER DEVELOPMENT TO REPLACE THIS RELAY.(K)
